MathSciNet Relay Station
MathSciNet bibliographic data
MR1767943 (2001f:37043) 37D50 (30F60 37C40)
Hubert, Pascal; Schmidt, Thomas A. Veech groups and polygonal coverings. J. Geom. Phys. 35 (2000), no. 1, 75–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement